Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Exhaustion After Testosterone Injection?

I am 54 and recently had my first testosterone injection in a trial of TRT -- principal symptom fatigue. Since the shot, I have felt much WORSE -- just extremely exhausted. It makes no sense to me. My urologist has no idea. I am definitely not sick with something else. Any insight would be appreciated.
Wed, 3 Mar 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Testosterone is a sex hormone that is used in the treatment of sexual problems in male and hot flashes in female. It is used to improve sex drive and sense of well being, increase bone mass and muscle mass, enhance the production of red blood cells and sperm etc. After starting testosterone replacement therapy (TRT), some users of TRT may report a number of clinical features and side effects within a week after starting the testosterone trial.

Some of clinical features include feeling tiredness, fatigue, extremely exhausted within a week after receiving the testosterone shot. You should consult your doctor immediately and he may advise you to do serum estrogen for watching your estrogen levels. Because, high levels of estrogen may be the cause of symptoms of fatigue of yours. In such type of cases, your testosterone replacement therapy program may be rescheduled according to your doctor's guidance and supervision.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Zubayer Alam, General And Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Neuroendocrinology


Loading Online Doctors....
What Causes Exhaustion After Testosterone Injection?

Hi, Testosterone is a sex hormone that is used in the treatment of sexual problems in male and hot flashes in female. It is used to improve sex drive and sense of well being, increase bone mass and muscle mass, enhance the production of red blood cells and sperm etc. After starting testosterone replacement therapy (TRT), some users of TRT may report a number of clinical features and side effects within a week after starting the testosterone trial. Some of clinical features include feeling tiredness, fatigue, extremely exhausted within a week after receiving the testosterone shot. You should consult your doctor immediately and he may advise you to do serum estrogen for watching your estrogen levels. Because, high levels of estrogen may be the cause of symptoms of fatigue of yours. In such type of cases, your testosterone replacement therapy program may be rescheduled according to your doctor s guidance and supervision. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Zubayer Alam, General And Family Physician